CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 6, 页码: 1063
Authors:  Chang Xiangke;  He Yi;  Hu Xingbiao;  Li Shihao;  Tam Hon Wah;  Zhang Yingnan
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
integrablediscretizationofsolitonequationsviabilinearmethodandbacklundtransformation 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 2, 页码: 279
Authors:  Zhang Yingnan;  Chang Xiangke;  Hu Juan;  Hu Xingbiao;  Tam Hon Wah
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10